# SDR ASAA2022101140254

- Difficulty date: October 11, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 37,547 hours, 10,976 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Plugged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DPI FOUND EXTENDED. GROUNDED - YES. APU OIL FILTER REMOVED AND REPLACED. DURING FILTER REPLACEMENT COULD NOT RESET INDICATOR. INDICATOR REPLACED AND OPS NORMAL. APU LEAK CHECK CARRIED OUT SATISFACTORY WITH NO LEAKS NOTED REF B737-800 AMM 49-91-13. ETPOS SIGNIFICANT TASK.
